Skip to main content
Log in

Über die isometrische Fortsetzbarkeit isometrischer Immersionen der Standard-m-SphäreS m(⊂ℝm + 1) in ℝm + 2

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literatur

  1. Dombrowski, P.: Maximale eindeutige Lösungen (Riemannsche Flächen) für Cauchysche Anfangswertaufgaben bei partiellen Differentialgleichungssystemen erster Ordnung für eine gesuchte Funktion aufC -Mannigfaltigkeiten I. Math. Ann.160, 195–232 (1965)

    Google Scholar 

  2. Erbacher, J.: Isometric immersions of constant mean curvature and triviality of the normal connection. Nagoya Math. J.45, 139–165 (1971)

    Google Scholar 

  3. Ferus, D.: On the type number of hypersurfaces in spaces of constant curvature. Math. Ann.187, 310–316 (1970)

    Google Scholar 

  4. Gromoll, D., Klingenberg, W., Meyer, W.: Riemannsche Geometrie im Großen. Berlin, Heidelberg, New York: Springer 1968

    Google Scholar 

  5. Henke, W.: Riemannsche Mannigfaltigkeiten konstanter positiver Krümmung in euklidischen Räumen der Kodimension 2. Math. Ann.193, 265–278 (1971)

    Google Scholar 

  6. Kobayashi, S., Nomizu, K.: Foundations of differential geometry II. New York, London: Interscience 1969

    Google Scholar 

  7. Steenrod, N.: The topology of fibre bundles. Princeton University Press 1951

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Henke, W. Über die isometrische Fortsetzbarkeit isometrischer Immersionen der Standard-m-SphäreS m(⊂ℝm + 1) in ℝm + 2 . Math. Ann. 219, 261–276 (1976). https://doi.org/10.1007/BF01354287

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01354287

Navigation